# SDR RAIA00302032

- Difficulty date: February 2, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 18,506 hours, 17,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- EMERGENCY PATH LIGHTS INOP.  RE-SECURED LOOSE CONNECTOR AT FLOOR LIGHT STRIP, OPS CHECK OK.
